# SDR SWAA2025031905722

- Difficulty date: March 15, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 65,764 hours, 43,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Intermittent
- Location: Zone 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT OVERWING ESCAPE GROUND ILLUMINATION LIGHTS GO ON AND OFF INTERMITTENTLY. <[01] FOLLOWING FIM 33-50 TASK 801. REMOVED EMERGENCY LIGHT POWER SUPPLY M1670; INSPECTED AND CLEANED ELECTRICAL CONNECTOR RECEPTACLE AND PLUG.  REINSTALLED POWER SUPPLY PER AMM 33-51-06. OPS CHECK NORMAL.
